Thread: Vitex cause spotting/cramping?
September 1st, 2012, 08:28 PM #1
Vitex cause spotting/cramping?
I'm on cd 7 & I've been cramping & having red streaky (sorry tmi) spotting on & off. My period came 2 days early & only lasted 2 days. All of my pg tests have been negative. Does vitex cause spotting & cramping?2006 2009
IT'S A GIRL!!!! Prayed for and expecting a June 2013!!!
"For I know the plans I have for you...plans to prosper you and not harm you, plans to give you hope and a future." Jeremiah 29:11
"He has made everything beautiful in its time." Ecclesiastes 3:11
‘The lot is cast into the lap but every decision is wholly of the Lord’ (Proverbs 16:33). In Hebrew it reads;‘Even the events that seem accidental are really ordered by Him’.
September 6th, 2012, 10:44 AM #2Swaying Advice Coach
It can and I suspect that since you had such a light period (which is also caused by vitex) that it may be a bit of extra lining coming off - that would more likely to be old blood tho, not red, but anything is possible. It may also be that your cervix is a little bit injured (which can happen more often if you're taking aspirin, cranberry, or saw palmetto)and that is causing some minor bleeding.!!! Questions?? Check out the NEW and improved Complete Index !!!
CUSTOM SWAYERS if your coaching thread is more than 50 pages long please start a new post with a link to the old one (so I can still reference it easily) thank you!